MathSciNet Relay Station
MathSciNet bibliographic data
MR554406 (81m:41035) 41A60 (32C40 58C27)
Vasilʹev, V. A. Asymptotic behavior of exponential integrals in the complex domain. (Russian) Funktsional. Anal. i Prilozhen. 13 (1979), no. 4, 1–12, 96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement